# SDR HALA20241024058

- Difficulty date: October 23, 2024
- Submitted: October 24, 2024
- Operation: Air carrier
- Aircraft: N486HA
- Make and model: Boeing 717-200
- Aircraft serial: 55131
- Aircraft time: 33,704 hours, 78,318 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Spring
- Condition: Faulted
- Location: Zone 700
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER T/O LEFT GEAR UNSAFE LIGHT ILLUMINATE WITH GEAR HANDLE UP. REMOVED AND REPLACED UP LATCH SPRING FOR LEFT MLG DOOR.  OPS CHK AND SECURITY CHK OK.  OK FOR SVC.
